MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1161/01.cir.57.4.751

Медицинская библиотека · Circulation · 1978

Verapamil in the management of supraventricular tachyarrhythmias occurring after a recent myocardial infarction.

Hagemeijer F

СтатьяПеревод пока не подготовлен

Аннотация

In 16 patients, a sustained supraventricular tachyarrhythmia occurring less than 72 hours after the first symptom of an acute myocardial infarction was treated with titrated doses of verapamil. The drug was given intravenously in 1 mg increments every minute under continuous monitoring of electrocardiogram and blood pressure. Endpoints for the administration of verapamil were the following: reversion to sinus rhythm; a ventricular rate slower than 100/min; hypotension; a pulmonary capillary wedge pressure rising above 15 mm Hg; signs of intolerance; a maximum dose of 20 mg. Reversion to sinus rhythm was observed in 7/8 patients in atrial flutter and in 1/8 patients in atrial fibrillation; in all the ventricular rate could be slowed below 100/min without untoward effects.

Для цитирования: Hagemeijer F. Verapamil in the management of supraventricular tachyarrhythmias occurring after a recent myocardial infarction.. Circulation. 1978. DOI: 10.1161/01.cir.57.4.751.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.